# SDR AALA202309296170

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A320*
- Aircraft serial: 3629
- Aircraft time: 48,635 hours, 19,386 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS FLASHLIGHT LED DOES NOT FLASH, FLASHLIGHT 1L. REMOVED AND REPLACED FLASHLIGHT BATTERY AT L1 DOOR.
